# SDR HNAA2017110600368

- Difficulty date: October 31, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 33,950 hours, 29,018 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.   FOUND A BROKEN GROUND WIRE.  SPLICED THE WIRE IAW 20-21-00.
